# SDR SWAA2024090424692

- Difficulty date: August 11, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 12,565 hours, 5,876 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120DF IS CORRODED AT FASTENER HOLES<[01] VERIFIED MATERIAL USING ATAG A254103 PART NUMBER 2024-T3-071 AND SRM 53-30-53-0I-1 FIGURE 2 ITEM 1 LOCATED DRILL AND FABRICATED FWD CARGO PIT PANEL 120DF IAW AMM 50-10-04-400-801 TREATED AND PRIMED IAW SRM 51-20-01-0G-0 AND PLACED ON PANEL RACK;[02] VERIFIED ITEM 1 C/W
